# SDR CALA2018012100267

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,531 hours, 18,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172226
- Condition: Dented
- Location: Bs 1423
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT,  LBL 10.45 HAS A DENT AT BS 1423.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53, FIG 101, PG 102.  REMOVED & REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 7 & DWG 146N5390.
